Alert archive / Kentucky / Flash Flood Warnings in 2013
Flash Flood Warning 22, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Jul 10, 2013, 3:44 PM EDT for Boone County, Campbell County, Kenton County, Kentucky; Hamilton County, Ohio. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2013, 3:44 PM EDT (19:44 UTC)
- Expired
- Jul 10, 2013, 6:45 PM EDT
- In force
- 3 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Boone County, KY, Campbell County, KY, Kenton County, KY, Hamilton County, OH
The radar
The Cincinnati radar (KILN), 72 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 4:00 PM EDT | FLASH FLOOD | 1 W Covedale, OH | HIGH WATER FLOWING OVER MUDDY CREEK ROAD. ROAD CLOSED. |
| Jul 10, 4:15 PM EDT | FLASH FLOOD | 2 W St. Bernard, OH | INTERSTATE 75 CLOSED NEAR MILE MARKER 4 DUE TO HIGH WATER. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.7 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1493 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 1009 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 62 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
774
WGUS51 KILN 101944
FFWILN
KYC015-037-117-OHC061-102245-
/O.NEW.KILN.FF.W.0022.130710T1944Z-130710T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
344 PM EDT WED JUL 10 2013
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BOONE COUNTY IN NORTHERN KENTUCKY...
CAMPBELL COUNTY IN NORTHERN KENTUCKY...
KENTON COUNTY IN NORTHERN KENTUCKY...
HAMILTON COUNTY IN SOUTHWEST OHIO...
* UNTIL 645 PM EDT.
* AT 338 PM EDT...RADAR INDICATED THAT THUNDERSTORMS HAD PRODUCED
VERY HEAVY RAIN ACROSS THE WARNED AREA. ONE TO TWO INCHES OF
RAIN HAVE FALLEN. HEAVY RAIN CONTINUES TO FALL WITH ANOTHER TWO
INCHES POSSIBLE. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL
CAUSE FLASH FLOODING TO OCCUR.
* SOME LOCATIONS THAT COULD EXPERIENCE FLOODING INCLUDE...BELLEVUE...
BLUE ASH...BURLINGTON...CHEVIOT...COVINGTON...CRESCENT SPRINGS...
CRESTVIEW HILLS...DAYTON...DEER PARK...DOWNTOWN CINCINNATI...
EDGEWOOD AND ELSMERE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TO REPORT FLASH FLOODING...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3924 8478 3925 8477 3929 8436 3929 8435
3897 8434 3901 8479
$$
CONIGLIO1 follow-up statement
946
WGUS71 KILN 102156
FFSILN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
556 PM EDT WED JUL 10 2013
KYC015-037-117-OHC061-102205-
/O.CAN.KILN.FF.W.0022.000000T0000Z-130710T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KENTON KY-BOONE KY-CAMPBELL KY-HAMILTON OH-
556 PM EDT WED JUL 10 2013
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR HAMILTON...
CAMPBELL...BOONE AND KENTON COUNTIES HAS BEEN CANCELLED...
WHILE SOME PONDING OF WATER ON ROADWAYS IS LINGERING...HIGH WATER IS
NO LONGER POSING A SIGNIFICANT THREAT TO AREA.
PLEASE REPORT PREVIOUS FLASH FLOODING TO THE NATIONAL WEATHER SERVICE
BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING YOUR REPORT
VIA SOCIAL MEDIA.
LAT...LON 3924 8478 3925 8477 3929 8436 3929 8435
3897 8434 3901 8479
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 2:40 PM EDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jul 10, 2:40 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
240 PM EDT WED JUL 10 2013
.SYNOPSIS...
SHOWERS AND THUNDERSTORMS WILL SWEEP THROUGH THE AREA IN ADVANCE
OF A COLD FRONT. HEAVY RAIN IS POSSIBLE WITH THESE THUNDERSTORMS.
AFTER THE COLD FRONT PASSED THROUGH TONIGHT...HIGH PRESSURE WILL
BUILD ACROSS THE REGION...BRINGING DRIER CONDITIONS THROUGH THE
WEEKEND.
&&
.NEAR TERM /THROUGH TONIGHT/...
SFC COLD FRONT FROM LOWER MICHIGAN INTO NW INDIANA AND CENTRAL IL
WITH FAST MOVING STORMS AHEAD OF FRONT NOW INTO FCST AREA. 2 INCH
PLUS PW VALUES THROUGH MUCH OF REGION...AND DESPITE FAILY
PROGRESSIVE NATURE OF STORMS...VERY EFFICIENT ENVIRONMENT WILL
RESULT IN TORRENTIAL RAIN WITH THE POTENTIAL FOR LOCALIZED FLASH
FLOODING. VERY UNSTABLE ENVIRONMENT WITH MLCAPE OF 2K TO 3K J/KG
ALONG WITH DEEP LAYER SHEAR. 0-1KM SHEAR NOT TERRIBLY FAVORABLE
FOR TORNADIC ACTIVITY...THOUGH ISOLATED TOR CANNOT BE RULED OUT.
FROPA FROM NEAR 00-07UTC THROUGH REGION..WITH PARTIAL CLEARING
IN THE NW TOWARD DAYBREAK. OVERNIGHT LOWS STILL IN UPR 60S IN THE
EAST AND SOUTHEAST...WITH LOWER 60S IN THE NW.
&&
.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
SLIGHT CHANCE OF SHRA IN THE FAR SE NEAR DAYBREAK...WITH HIGH
PRESSURE BUILDING IN THROUGH THE SHORT TERM. THOUGH SOME CU FOR
THURSDAY...PLENTY OF SUN IN STABLE ENVIRONMENT. BELOW NORMAL
TEMPERATURES WITH HIGH ON THURS UPR 70S TO LOWER 80S AND OVERNIGHT
LOWS ON THU NIGHT UPR 50S TO NEAR 60.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
MAINLY DRY AND TRANQUIL WEATHER IS EXPECTED. HIGH PRESSURE
STRETCHING ACROSS THE GREAT LAKES AND OHIO VALLEY WILL PROVIDE CLEAR
AND DRY CONDITIONS FRIDAY AND SATURDAY. FOR SUNDAY THROUGH
WEDNESDAY...WHILE HIGH PRESSURE PERSISTS OVER THE OHIO VALLEY...AN
UPPER LOW IS FORECAST ON THE GFS AND ECMWF TO TRAVEL SOUTHWARD ALONG
THE EAST COAST. THOUGH THE MAIN EFFECTS OF THIS LOW WILL BE TO THE
EAST...ENOUGH COOLER AIR ALOFT MAY COME INTO PLAY TO BRING ISOLATED
AFTERNOON THUNDERSTORMS.
TEMPERATURES WILL BEGIN BELOW NORMAL. UNDER A NORTHERLY FLOW...HIGHS
ON FRIDAY WILL BE AROUND 80. NEAR NORMAL MID AND UPPER 80S ARE IN
STORE FOR THE REST OF THE PERIOD AS THE AIRMASS WARMS UNDER
INSOLATION AND WEAK WARM ADVECTION.
&&
.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
SHOWERS AND THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON ACROSS THE
FA. TSTMS EXPECTED AT TAF SITES THROUGH 23Z-24Z. LOCALLY HEAVY
RAIN AND GUSTY WINDS WILL BE POSSIBLE WITH THE THUNDERSTORMS AND
CIGS/VSBYS MAY BE BRIEFLY REDUCED TO IFR CONDITIONS IN THE
STRONGER STORMS. AS THE COLD FRONT PUSHES THROUGH THIS
EVENING INTO THE OVERNIGHT...PCPN SHOULD TAPER OFF ACROSS THE AREA WITH
SKIES AT LEAST PARTIALLY CLEARING LATE TONIGHT INTO THURSDAY
MORNING. VFR CONDITIONS EXPECTED ON THURSDAY.
OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR OHZ026-034-
035-042>046-051>056-060>065-070>074-077>082-088.
KY...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR KYZ089>100.
IN...FLASH FLOOD WATCH UNTIL MIDNIGHT EDT TONIGHT FOR INZ050-058-
059-066-073>075-080.
&&
SYNOPSIS...JDR
NEAR TERM...JDR
SHORT TERM...JDR
LONG TERM...CONIGLIO
AVIATION...PARKERHazardous weather outlook, Jul 10, 3:14 PM EDT, 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 314 PM EDT WED JUL 10 2013 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-111915- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 314 PM EDT WED JUL 10 2013 ...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THUNDERSTORMS WILL PUSH THROUGH THE REGION THIS AFTERNOON AND EVENING. SOME OF THESE STORMS ARE SEVERE WITH THE MAIN THREAT BEING DAMAGING WINDS AND LARGE HAIL. SHOWERS AND THUNDERSTORMS WILL ALSO PRODUCE LOCALLY HEAVY RAINFALL THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.
In the hours before
Local storm report, Jul 10, 3:06 PM EDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
306 PM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM TSTM WND DMG CRIDERSVILLE 40.65N 84.15W
07/10/2013 AUGLAIZE OH TRAINED SPOTTER
BLDG AT LUMBER YARD COLLAPSED
0255 PM TSTM WND DMG WAPAKONETA 40.57N 84.19W
07/10/2013 AUGLAIZE OH TRAINED SPOTTER
TREES DOWN
&&
HUGHESLocal storm report, Jul 10, 3:13 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
313 PM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 PM TSTM WND DMG 1 E RUSSELLS POINT 40.47N 83.87W
07/10/2013 LOGAN OH TRAINED SPOTTER
NUMEROUS TREES AND LIMBS DOWN IN THE AREA. TIME ESTIMATED
FROM RADAR.
&&
KURZLocal storm report, Jul 10, 3:20 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
320 PM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND GST 3 SW ST. MARYS 40.51N 84.43W
07/10/2013 M86 MPH AUGLAIZE OH MESONET
VIA CWOP/HOME WEATHER STATION
0254 PM TSTM WND GST 5 SSE WAPAKONETA 40.50N 84.16W
07/10/2013 M66 MPH AUGLAIZE OH DEPT OF HIGHWAYS
ODOT WEATHER SENSOR
&&
SNYDERLocal storm report, Jul 10, 3:30 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
330 PM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM TSTM WND DMG 3 W CELINA 40.55N 84.63W
07/10/2013 MERCER OH PUBLIC
FIVE TREES DOWN
&&
SNYDERLocal storm report, Jul 10, 3:32 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
332 PM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0316 PM TSTM WND GST KDAY DAYTON COX APT 39.90N 84.22W
07/10/2013 M55.00 MPH MONTGOMERY OH ASOS
&&
HATZOSLocal storm report, Jul 10, 3:35 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
335 PM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM TSTM WND GST 1 W RUSSELLS POINT 40.47N 83.92W
07/10/2013 M53 MPH LOGAN OH EMERGENCY MNGR
&&
KURZThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 2:33 PM EDT | Areal Flood Advisory | ILN | Carroll, Gallatin, Owen | 3 hr |
| Jul 10, 3:21 PM EDT | Areal Flood Advisory | ILN | Boone, Campbell, Grant, Kenton, Pendleton | 3 hr |
| Jul 10, 3:55 PM EDT | Areal Flood Advisory | ILN | Bracken, Mason, Robertson | 3 hr |
| Jul 10, 4:56 PM EDT | Severe Thunderstorm Warning | ILN | Lewis | 49 min |
| Jul 10, 5:05 PM EDT | Severe Thunderstorm Warning | ILN | Lewis | 55 min |
| Jul 10, 5:25 PM EDT | Areal Flood Advisory | ILN | Lewis | 3 hr |
| Jul 9, 8:14 PM EDT | Areal Flood Advisory | ILN | Clinton, Highland, Warren | 3 hr |
| Jul 9, 8:28 PM EDT | Special Weather Statement | ILN | Clinton | 32 min |
| Jul 9, 8:29 PM EDT | Flash Flood Warning | ILN | Hardin | 4 hr |
| Jul 9, 8:34 PM EDT | Special Weather Statement | ILN | Auglaize | 26 min |
| Jul 9, 8:37 PM EDT | Areal Flood Advisory | ILN | Auglaize, Mercer, Shelby | 4 hr |
| Jul 9, 8:39 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Hardin, Logan, Shelby | 51 min |
| Jul 9, 8:45 PM EDT | Special Weather Statement | ILN | Shelby | 30 min |
| Jul 9, 9:13 PM EDT | Special Weather Statement | ILN | Shelby | 17 min |
| Jul 9, 9:28 PM EDT | Special Weather Statement | ILN | Hardin | 32 min |
| Jul 9, 9:30 PM EDT | Special Weather Statement | ILN | Shelby | 45 min |
| Jul 9, 9:32 PM EDT | River Flood Warning | ILN | Hocking | 61 hr |
| Jul 9, 10:07 PM EDT | Areal Flood Advisory | ILN | Champaign, Logan, Shelby | 3 hr |
| Jul 9, 11:07 PM EDT | Special Weather Statement | ILN | Logan | 38 min |
| Jul 9, 11:42 PM EDT | Special Weather Statement | ILN | Union | 48 min |
| Jul 10, 7:05 AM EDT | Special Weather Statement | ILN | Franklin | 25 min |
| Jul 10, 7:40 AM EDT | Special Weather Statement | ILN | Franklin | 35 min |
| Jul 10, 1:54 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Mercer | 51 min |
| Jul 10, 1:56 PM EDT | Areal Flood Advisory | ILN | Auglaize, Darke, Mercer | 3 hr |
| Jul 10, 2:12 PM EDT | Areal Flood Advisory | ILN | Preble | 3 hr |
| Jul 10, 2:22 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Warren | 38 min |
| Jul 10, 2:32 PM EDT | Severe Thunderstorm Warning | ILN | Auglaize, Champaign, Darke, Hardin, Logan, Mercer and 2 more | 43 min |
| Jul 10, 2:42 PM EDT | Areal Flood Advisory | ILN | Champaign, Clark, Darke, Hardin, Logan, Miami and 1 more | 3 hr |
| Jul 10, 2:46 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Miami, Montgomery, Shelby | 44 min |
| Jul 10, 2:59 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Delaware, Hardin, Logan, Madison and 3 more | 46 min |
| Jul 10, 3:08 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Greene, Madison, Miami, Montgomery | 52 min |
| Jul 10, 3:21 PM EDT | Severe Thunderstorm Warning | ILN | Greene, Montgomery | 39 min |
| Jul 10, 3:26 PM EDT | Areal Flood Advisory | ILN | Butler, Clark, Greene, Montgomery, Warren | 3 hr |
| Jul 10, 3:36 PM EDT | Areal Flood Advisory | ILN | Champaign, Delaware, Franklin, Madison, Union | 3 hr |
| Jul 10, 3:39 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Clinton, Fayette, Greene, Highland, Madison and 2 more | 51 min |
| Jul 10, 3:45 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Greene, Highland, Warren | 45 min |
| Jul 10, 3:55 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Fairfield, Franklin, Licking, Madison, Pickaway and 1 more | 50 min |
| Jul 10, 4:21 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Highland, Hocking, Pickaway, Pike, Ross | 54 min |
| Jul 10, 4:22 PM EDT | Areal Flood Advisory | ILN | Fairfield, Fayette, Licking, Pickaway | 3 hr |
| Jul 10, 4:28 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Highland, Pike | 47 min |
| Jul 10, 4:33 PM EDT | Flash Flood Warning | ILN | Brown, Clermont, Clinton, Hamilton, Highland | 3 hr |
| Jul 10, 4:39 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking | 51 min |
| Jul 10, 4:46 PM EDT | Severe Thunderstorm Warning | ILN | Licking | 14 min |
| Jul 10, 4:54 PM EDT | Areal Flood Advisory | ILN | Adams, Highland, Pike, Ross, Scioto | 3 hr |
| Jul 10, 5:18 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Ross | 42 min |
| Jul 10, 5:49 PM EDT | Severe Thunderstorm Warning | ILN | Scioto | 26 min |
| Jul 10, 5:51 PM EDT | Flash Flood Warning | ILN | Scioto | 3 hr |
Nearby
Flash Flood Warnings in Kentucky, 2013Flash Flood Warnings in Ohio, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.